Logarithmic sobolev inequalities and spectral gaps: Perturbation theory

Shigeki Aida, Ichiro Shigekawa

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We prove the logarithmic Sobolev inequality for a diffusion operator on the Wiener space. The operator we consider is a perturbation of the Ornstein-Uhlenbeck operator. We use the logarithmic Sobolev inequality for the Ornstein-Uhlenbeck operator. Our method is based on Dirichlet forms and it can be applied to more general diffusions.

Original languageEnglish
Pages (from-to)448-475
Number of pages28
JournalJournal of Functional Analysis
Volume126
Issue number2
DOIs
Publication statusPublished - 1994 Dec

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Logarithmic sobolev inequalities and spectral gaps: Perturbation theory'. Together they form a unique fingerprint.

Cite this